Relativistic elastodynamics of self-gravitating foliations

Mukherjee, M. and Tucker, Robin (1988) Relativistic elastodynamics of self-gravitating foliations. Classical and Quantum Gravity, 5 (6). pp. 849-860. ISSN 0264-9381

Full text not available from this repository.


Smooth distributions of self-gravitating strings and membranes are modelled by foliating chains. A stress tensor is devised that ensures each leaf is an extremal immersion in a spacetime metric determined self-consistently from Einstein's equations. Cosmological solutions are described leading to anisotropies that offer a mechanism of dynamical dimensional reduction.

Item Type: Journal Article
Journal or Publication Title: Classical and Quantum Gravity
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/3100/3101
Departments: Faculty of Science and Technology > Physics
ID Code: 74960
Deposited By: ep_importer_pure
Deposited On: 04 Aug 2015 09:40
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 09:19

Actions (login required)

View Item View Item